MathSciNet Relay Station
MathSciNet bibliographic data
MR2773344 47J25 (45G10 47H10 47J20 65J15)
Ofoedu, Eric U.; Malonza, David M. Hybrid approximation of solutions of nonlinear operator equations and application to equation of Hammerstein-type. Appl. Math. Comput. 217 (2011), no. 13, 6019–6030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement